# SDR 2005FA0001451

- Difficulty date: October 21, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N6675Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0442
- Engine: Cont GTSIO520D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT INITIAL 10 HR OIL CHANGE, A LARGE AMOUNT OF WHAT APPEARS TO BE BEARING MATERIAL WAS FOUND IN THE DRAIN OIL, DRAIN PLUG, AND ON FURTHER EXAMINATION, THE OIL FILTER.  ENGINE WAS REMOVED FROM SERVICE AT THIS TIME AND SENT BACK TO OVERHAUL FACILITY FOR FURTHER EXAMINATION.  (K)
